AMS eContent Search Results
Matches for: msc=(35B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 119 found      Go to page: 1 2 3 4

[1] Katrin Grunert, Helge Holden and Xavier Raynaud. Periodic conservative solutions for the two-component Camassa--Holm system. Proceedings of Symposia in Pure Mathematics 87 165-182.
Book volume table of contents
View Article: PDF

[2] Willie Wai Yeung Wong. Global existence for the minimal surface equation on $\mathbb{R}^{1,1}$. Proc. Amer. Math. Soc. Ser. B 4 (2017) 47-52.
Abstract, references, and article information
View Article: PDF

[3] Cesare Parenti and Alberto Parmeggiani. On the Stability of the $C^\infty$-Hypoellipticity under Perturbations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Milena Stanislavova and Atanas Stefanov. On the stability of standing waves for ${\mathcal P}{\mathcal T}$ symmetric Schr\"odinger and Klein-Gordon equations in higher space dimensions. Proc. Amer. Math. Soc. 145 (2017) 5273-5285.
Abstract, references, and article information   
View Article: PDF

[5] Hyungjin Huh and Seung-Yeal Ha. Dynamical system approach to synchronization of the coupled Schr\"odinger--Lohe system. Quart. Appl. Math. 75 (2017) 555-579.
Abstract, references, and article information
View Article: PDF

[6] Senping Luo, Juncheng Wei and Wenming Zou. On a transcendental equation involving quotients of Gamma functions. Proc. Amer. Math. Soc. 145 (2017) 2623-2637.
Abstract, references, and article information   
View Article: PDF

[7] Yacine Chitour, Guilherme Mazanti and Mario Sigalotti. Persistently damped transport on a network of circles. Trans. Amer. Math. Soc. 369 (2017) 3841-3881.
Abstract, references, and article information   
View Article: PDF

[8] Ting Luo and Min Zhu. Dynamical stability of the train of smooth solitary waves to the generalized two-component Camassa-Holm system. Quart. Appl. Math. 75 (2017) 201-230.
Abstract, references, and article information
View Article: PDF

[9] Ka-Luen Cheung and Kai-Seng Chou. A symmetry result for an elliptic problem arising from the 2-D thin film equation. Proc. Amer. Math. Soc. 145 (2017) 853-860.
Abstract, references, and article information   
View Article: PDF

[10] Yingwei Li. Scalar Green function bounds for instantaneous shock location and one-dimensional stability of viscous shock waves. Quart. Appl. Math. 74 (2016) 499-538.
Abstract, references, and article information
View Article: PDF

[11] Salvatore Rionero. Convection in ternary porous layers with depth-dependent permeability and viscosity. Contemporary Mathematics 666 (2016) 289-303.
Book volume table of contents   
View Article: PDF

[12] Alexis F. Vasseur. Relative entropy and contraction for extremal shocks of conservation laws up to a shift. Contemporary Mathematics 666 (2016) 385-404.
Book volume table of contents   
View Article: PDF

[13] Hoai-Minh Nguyen and Loc Hoang Nguyen. Cloaking using complementary media for the Helmholtz equation and a three spheres inequality for second order elliptic equations. Trans. Amer. Math. Soc. Ser. B 2 (2015) 93-112.
Abstract, references, and article information
View Article: PDF

[14] C. Y. Chan, P. Sawangtong and T. Treeyaprasert. Single blow-up point and critical speed for a parabolic problem with a moving nonlinear source on a semi-infinite interval. Quart. Appl. Math. 73 (2015) 483-492. MR 3400754.
Abstract, references, and article information
View Article: PDF

[15] Mostafa Fazly. Rigidity results for stable solutions of symmetric systems. Proc. Amer. Math. Soc. 143 (2015) 5307-5321.
Abstract, references, and article information   
View Article: PDF

[16] Benjamin Texier and Kevin Zumbrun. Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur. Proc. Amer. Math. Soc. 143 (2015) 749-754.
Abstract, references, and article information   
View Article: PDF

[17] Burhan Selcuk and Nuri Ozalp. The quenching behavior of a semilinear heat equation with a singular boundary outflux. Quart. Appl. Math. 72 (2014) 747-752.
Abstract, references, and article information
View Article: PDF

[18] Asma Azaiez. Blow-up profile for the complex-valued semilinear wave equation. Trans. Amer. Math. Soc. 367 (2015) 5891-5933.
Abstract, references, and article information   
View Article: PDF

[19] Mathew A. Johnson, Pascal Noble, L. Miguel Rodrigues and Kevin Zumbrun. Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit. Trans. Amer. Math. Soc. 367 (2015) 2159-2212.
Abstract, references, and article information   
View Article: PDF

[20] George Dassios. On the Young-Laplace relation and the evolution of a perturbed ellipsoid. Quart. Appl. Math. 72 (2014) 21-32. MR 3185130.
Abstract, references, and article information
View Article: PDF

[21] C. Y. Chan and P. Tragoonsirisak. Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip. Quart. Appl. Math. 71 (2013) 541-548. MR 3112827.
Abstract, references, and article information
View Article: PDF

[22] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information   
View Article: PDF

[23] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596. MR 2986135.
Abstract, references, and article information
View Article: PDF

[24] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[25] Tung Hoang and Hyung Ju Hwang. Dynamic pattern formation in Swift-Hohenberg equations. Quart. Appl. Math. 69 (2011) 603-612. MR 2850747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] C. Y. Chan and P. Tragoonsirisak. A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\mathbb{R}^{N}$. Quart. Appl. Math. 69 (2011) 317-330. MR 2814530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Guangying Lv and Mingxin Wang. Stability of planar waves in mono-stable reaction-diffusion equations. Proc. Amer. Math. Soc. 139 (2011) 3611-3621. MR 2813391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kevin Zumbrun. Instantaneous shock location and one-dimensional nonlinear stability of viscous shock waves. Quart. Appl. Math. 69 (2011) 177-202. MR 2807984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Pierre Raphaël and Jeremie Szeftel. Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS. J. Amer. Math. Soc. 24 (2011) 471-546. MR 2748399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 119 found      Go to page: 1 2 3 4